Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does medication post angioplasty cause indigestion?

Hi, I have had an Angioplasty with one stent in the last month. Since I have suffered from indigestion a lot. It s this due to the cocktail of drugs in taking or something else. I have never suffered before and now it s daily. Also, the procedure went through my groin (right side) and my right leg has since been numb and aches some nights waking me up. Heather
Tue, 2 Aug 2016
Report Abuse
General Surgeon 's  Response
Hi.
Thanks for your query.
Noted the history of angioplasty with one stent through the groin incision, started getting indigestion only after the medications were started and also have pain in the same side of leg.
The cause of the pains is that there might have been inadvertent injury to the fibers of femoral nerve and usually recovers well with time.
The cause of indigestion as you have noted must be the multiple medicines that you have been started with.
Please consult with your treating Doctor as these medicines needs an alternative as these must be an essential medication.
You can take a PPI and antacid if there is acidity and also take digestive enzyme preparation and see the result, may help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does medication post angioplasty cause indigestion?

Hi. Thanks for your query. Noted the history of angioplasty with one stent through the groin incision, started getting indigestion only after the medications were started and also have pain in the same side of leg. The cause of the pains is that there might have been inadvertent injury to the fibers of femoral nerve and usually recovers well with time. The cause of indigestion as you have noted must be the multiple medicines that you have been started with. Please consult with your treating Doctor as these medicines needs an alternative as these must be an essential medication. You can take a PPI and antacid if there is acidity and also take digestive enzyme preparation and see the result, may help.